MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTA

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTA
Model Number 6195-1-001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Arthralgia (2355)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total knee replacement on (b)(6) 2024.In late (b)(6), the patient allegedly developed increasing pain and functional impairment.The patient was revised on (b)(6) 2025 due to the alleged "failure of the polyethylene liner, which permitted abnormal movement and misalignment of the femoral and tibial components".

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTA
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key25634353
Report Number9615014-2026-00004
Device Sequence Number9398959
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number317BB844EE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI TS BASEPLATE SIZE 3: LOT RHL9XB.; TRIATHLON ASYMMETRIC X3 PATELLA: LOT NJ36.; TRIATHLON CR FEM COMP #4 R-CEM: LOT U72UE.; X3 TRIATHLON CS INSERT NO 3 11MM: LOT M93AV3.
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale